Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Childbirth, green vaginal discharge, weak bladder. On depo shot. STD or normal symptoms?

Hi there, I am on the depo pevro jag have been for about 6 months or so now. I had a baby 10 months ago. I have been noticing green discharge for awhile now. It has no odor. Its just very annoying because I have to wear a pad all the time. I think I may have a weak bladder too, I need to go to the toilet all the time. Is this normal after 10 months childbirth? I have two children. I have been researching all over the net for answers everything points to a STD when I type in green discharge. I am going to get tests donw next week with my doctor. But Just wanted to know in the mean time if this is normal for a woman who has had a baby and is also on the depo jag. Thanks
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2016

Greenish discharge is mostly due to trichomoniasis infection (one type of STD). Here, you need to undergo one vaginal swab test to confirm the diagnosis.

Taking metronidazole tab or vaginal suppository can eliminate this type of problem. Practice protected sex with condom till the problem is subsided. Your partner also needs same treatment.

Maintain genital hygiene. Good luck.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor